(NON-) ERGODICITY OF A DEGENERATE DIFFUSION MODELING THE FIBER LAY DOWN PROCESS

Autor(en): Kolb, Martin
Savov, Mladen
Wuebker, Achim
Stichwörter: CONTINUOUS-TIME PROCESSES; CONVERGENCE; DOWN PROCESS; ergodicity; FOKKER-PLANCK EQUATION; hypoelliptic diffusion process; Lyapunov functions; MARKOVIAN PROCESSES; Mathematics; Mathematics, Applied; STABILITY; SYSTEMS
Erscheinungsdatum: 2013
Herausgeber: SIAM PUBLICATIONS
Journal: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volumen: 45
Ausgabe: 1
Startseite: 1
Seitenende: 13
Zusammenfassung: 
We analyze the large time behavior of a stochastic model for the lay down of fibers on a moving conveyor belt in the production process of nonwovens. It is shown that under weak conditions this degenerate diffusion process has a unique invariant distribution and is even geometrically ergodic. This generalizes results from previous works [M. Grothaus and A. Klar, SIAM J. Math. Anal., 40 (2008), pp. 968-983; J. Dolbeault et al., arXiv:1201.2156] concerning the case of a stationary conveyor belt, in which the situation of a moving conveyor belt has been left open.
ISSN: 00361410
DOI: 10.1137/120870724

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric